# SDR SWAA2013010811252

- Difficulty date: January 4, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 60,099 hours, 49,354 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602312A
- Part serial: PA750
- Condition: Buckled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT BUCKLED ON TOP EDGE. REF LOG PG 8626785.  REMOVED AND REPLACED NR 5 SLAT PER AMM.  PERFORMED RIGHT OPS CHECK PER AMM 27-81-00-825-018. POS 5 ROBBED PART P/N OFF/ON 65C26602-312A S/N OFF PA750  S/N ON  PA862
